MathSciNet Relay Station
MathSciNet bibliographic data
MR2115366 (2007b:49033) 49J52 (46N10 47H04 47N10)
Aussel, D.; Daniilidis, A.; Thibault, L. Subsmooth sets: functional characterizations and related concepts. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1275–1301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement